# SDR C77A20150925001

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 20,944 hours, 12,107 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 4153001003
- Part serial: 1257
- Condition: Failed
- Location: Horiz Stab
- Part time: 20,563 hours, 11,890 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH TRIM FAIL IN FLIGHT FOLLOWED BY FCND UPON LANDING.  R & R HS-ACE IAW AMM 27-43-01.  OPERATIONS TESTED GOOD, OK FOR SERVICE.
